English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Compactifications of contractible affine 3-folds into smooth Fano 3-folds with B_2=2

MPS-Authors
/persons/resource/persons235575

Kishimoto,  Takashi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kishimoto, T. (2005). Compactifications of contractible affine 3-folds into smooth Fano 3-folds with B_2=2. Mathematische Zeitschrift, 251(4), 783-820.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2DA8-D
Abstract
There is no abstract available